Alert archive / Missouri / River Flood Warnings in 2009

River Flood Warning 91, NWS St. Louis, MO

April 30, 2009Lewis County, Missouri

NWS St. Louis, MO issued this river flood warning at Apr 30, 2009, 3:56 PM CDT for Lewis County, Missouri. It was in force for 41 hr.

The area

The counties it named.

The facts

Issued
Apr 30, 2009, 3:56 PM CDT (20:56 UTC)
Expired
May 2, 2009, 8:59 AM CDT
In force
41 hr
Issued by
NWS St. Louis, MO
Flood severity
Minor

County Lewis County, MO

The radar

The St Louis radar (KLSX), 179 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point North Fabius River near Ewing (EWNM7).

Action stage
9 ft
Minor stage
11 ft
Moderate stage
17 ft
Major stage
20 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 05497150, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS83 KLSX 302056
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
356 PM CDT THU APR 30 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
   NORTH RIVER 
     AT PALMYRA

   NORTH FABIUS
     NEAR EWING
 
   SOUTH FABIUS RIVER 
     NEAR TAYLOR
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC127-012056-
/O.EXT.KLSX.FL.W.0078.000000T0000Z-090502T0303Z/
/PALM7.2.ER.090430T0744Z.090430T2000Z.090501T0303Z.NO/
356 PM CDT THU APR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA.
* UNTIL THE WARNING IS CANCELLED.
* AT 3:30 PM THURSDAY THE STAGE WAS 19.0 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 17.1 FEET...AGRICULTURAL LAND ALONG THE LEFT BANK 
  BEGINS FLOODING NEAR THE GAGE.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 341, NORTH OF PALMYRA, IS 
  FLOODED.
* IMPACT...AT 16.0 FEET...MODERATE FLOODING BEGINS.  LEFT BANK BEGINS 
  TO FLOOD NEAR THE GAGE.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.


$$

MOC111-012055-
/O.NEW.KLSX.FL.W.0091.090430T2056Z-090502T0224Z/
/EWNM7.1.ER.090430T1928Z.090430T2030Z.090501T0224Z.NO/
356 PM CDT THU APR 30 2009

THE FLOOD WARNING CONTINUES FOR 
  THE NORTH FABIUS NEAR EWING.
* UNTIL THE WARNING CANCELLED
* AT 3:30 PM THURSDAY THE STAGE WAS 11.3 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TONIGHT.


$$

MOC127-012055-
/O.EXT.KLSX.FL.W.0079.000000T0000Z-090502T0108Z/
/TAYM7.1.ER.090430T0803Z.090430T1715Z.090501T0108Z.NO/
356 PM CDT THU APR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* UNTIL THE WARNING IS CANCELLED.
* AT 2:30 PM THURSDAY THE STAGE WAS 12.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE THIS EVENING.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/01  05/02  05/03  05/04  05/05

NORTH RIVER
  PALMYRA          13   19.03       9.7    6.7    5.4    4.9    4.9

NORTH FABIUS RIVER
  EWING            11   11.29      10.1    8.3    7.5    6.3    5.5

SOUTH FABIUS RIVER
  TAYLOR           10   12.08       6.9    4.8    4.4    3.5    3.2
6 follow-up statements
000 
WGUS83 KLSX 010037
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
737 PM CDT THU APR 30 2009

..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...
 
  
  NORTH FABIUS  
    NEAR EWING 

  NORTH RIVER 
    AT PALMYRA 

  SOUTH FABIUS
    NEAR TAYLOR


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/


&&

MOC127-020037-
/O.EXT.KLSX.FL.W.0078.000000T0000Z-090502T1721Z/
/PALM7.2.ER.090430T0744Z.090430T2200Z.090501T1721Z.NR/
737 PM CDT THU APR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH RIVER AT PALMYRA.
* UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM THURSDAY THE STAGE WAS 19.0 FEET. 
* MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW 
  AFTERNOON.
* IMPACT...AT 17.1 FEET...AGRICULTURAL LAND ALONG THE LEFT BANK 
  BEGINS FLOODING NEAR THE GAGE.
* IMPACT...AT 17.0 FEET...COUNTY ROAD 341, NORTH OF PALMYRA, IS 
  FLOODED.
* IMPACT...AT 16.0 FEET...MODERATE FLOODING BEGINS.  LEFT BANK BEGINS 
  TO FLOOD NEAR THE GAGE.
* IMPACT...AT 14.0 FEET...MARION COUNTY RD 341 NORTH OF PALMYRA 
  INUNDATED. SIGNIFICANT AGRICULTURAL LAND FLOODING...RIGHT BANK.
* IMPACT...AT 13.5 FEET...COUNTY ROAD 333, EAST OF PALMYRA, BEGINS TO 
  FLOOD.
* IMPACT...AT 13.0 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

MOC111-020036-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-090502T2315Z/
/EWNM7.1.ER.090430T1928Z.090501T0600Z.090501T2315Z.NO/
737 PM CDT THU APR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM THURSDAY THE STAGE WAS 11.8 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL RISE TO NEAR 12.5 FEET AROUND MIDNIGHT
  TONIGHT.


$$

MOC127-020036-
/O.EXT.KLSX.FL.W.0079.000000T0000Z-090502T1200Z/
/TAYM7.1.ER.090430T0803Z.090430T1715Z.090501T1200Z.NO/
737 PM CDT THU APR 30 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR.
* UNTIL THE WARNING IS CANCELLED.
* AT 6:30 PM THURSDAY THE STAGE WAS 11.7 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL FALL TO BELOW FLOOD OVERNIGHT.
* IMPACT...AT 11.0 FEET...BOTH BANKS BEGIN TO OVERFLOW LOW LEVEL 
  FARMLANDS.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/01  05/02  05/03  05/04  05/05

NORTH RIVER
  PALMYRA          13   19.0      15.5    7.9    6.1    5.4    5.2

NORTH FABIUS RIVER
  EWING            11   11.8      12.2    9.4    7.7    6.5    5.7

SOUTH FABIUS RIVER
  TAYLOR           10   11.7       9.5    6.5    4.8    3.6    3.1
000 
WGUS83 KLSX 010714
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
214 AM CDT FRI MAY 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSOURI...
 
  NORTH FABIUS RIVER NEAR EWING AFFECTING LEWIS COUNTY 

  SOUTH FABIUS RIVER NEAR TAYLOR AFFECTING MARION COUNTY 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF .25 INCHES OF PRECIPITATION THE 
PAST 24 HOURS AND LITTLE IF ANY PRECIPITATION THE NEXT 24 HOURS...

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-020714-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-090503T0320Z/
/EWNM7.1.ER.090430T1928Z.090501T0630Z.090502T0320Z.NO/
214 AM CDT FRI MAY 01 2009

...FLOOD WARNING EXTENDED UNTIL SATURDAY EVENING...THE FLOOD WARNING 
CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY EVENING...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:30 AM FRIDAY THE STAGE WAS 12.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TONIGHT.

$$

MOC127-020713-
/O.EXT.KLSX.FL.W.0079.000000T0000Z-090502T1000Z/
/TAYM7.1.ER.090430T0803Z.090430T1715Z.090501T1000Z.NO/
214 AM CDT FRI MAY 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE SOUTH FABIUS RIVER NEAR TAYLOR
* UNTIL LATE TONIGHT...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:30 AM FRIDAY THE STAGE WAS 10.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  EARLY THIS MORNING.
* IMPACT...AT 10.5 FEET...COUNTY ROAD 117 WEST OF TAYLOR FLOODS.
* IMPACT...AT 9.5 FEET...FLOOD STAGE.  MINOR FLOODING BEGINS.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/02  05/03  05/04  05/05  05/06

NORTH FABIUS RIVER
  EWING            11   12.86      12.7   10.0    7.9    6.3    5.5

SOUTH FABIUS RIVER
  TAYLOR           10   10.03       9.2    6.5    4.8    3.6    3.2
000 
WGUS83 KLSX 011446
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT FRI MAY 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...

 
  CUIVRE RIVER AT OLD MONROE 

  MIDDLE FABIUS RIVER NEAR EWING

  NORTH FABIUS RIVER NEAR EWING 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UP TO 4 INCHES OF PRECIPITATION
THE PAST 48 HOURS WITH BACKWATER FROM THE MISSISSIPPI RIVER
AFFECTING THE CUIVRE RIVER IN CONJUNCTION WITH AROUND 0.10 INCHES
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-021446-
/O.EXT.KLSX.FL.W.0093.090502T0508Z-000000T0000Z/
/OMNM7.1.ER.090502T0508Z.090503T0600Z.000000T0000Z.NO/
946 AM CDT FRI MAY 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* FROM TONIGHT UNTIL FURTHER NOTICE.
* THE LASTEST ESTIMATED STAGE IS 21.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT 
  AND CREST NEAR 26.4 FEET EARLY SUNDAY MORNING.
* IMPACT...AT 27.0 FEET...MODERATE FLOODING BEGINS.  THE RIGHT BANK 
  OVERFLOWS.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.  MINOR FLOODING 
  BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.

$$

MOC111-021445-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-090503T0800Z/
/EWMM7.1.ER.090501T0148Z.090501T1315Z.090502T0800Z.NO/
946 AM CDT FRI MAY 01 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 8:30 AM FRIDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 12.7 FEET LATE THIS 
  MORNING AND SHOULD FALL BELOW FLOOD STAGE TONIGHT

$$

MOC111-021445-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-090503T0345Z/
/EWNM7.1.ER.090430T1928Z.090501T1600Z.090502T0345Z.NO/
946 AM CDT FRI MAY 01 2009

...THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 8:30 AM FRIDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 13.7 FEET LATE THIS 
  MORNING BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/02  05/03  05/04  05/05  05/06

CUIVRE RIVER
  OLD MONROE        24   E21.9     24.8   26.4   25.9   25.5   25.2

MIDDLE FABIUS RIVER
  EWING             12   12.62     11.8    7.3    5.1    4.4    4.5

NORTH FABIUS RIVER
  EWING             11   13.41      9.5    8.1    6.6    5.7    5.3
000 
WGUS83 KLSX 011450 CCA
FLSLSX
FLOOD STATEMENT ...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
946 AM CDT FRI MAY 01 2009

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI...

 
  CUIVRE RIVER AT OLD MONROE 

  MIDDLE FABIUS RIVER NEAR EWING

  NORTH FABIUS RIVER NEAR EWING 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

.THIS FLOOD WARNING IS A RESULT OF UP TO 4 INCHES OF PRECIPITATION
THE PAST 48 HOURS WITH BACKWATER FROM THE MISSISSIPPI RIVER
AFFECTING THE CUIVRE RIVER IN CONJUNCTION WITH AROUND 0.10 INCHES
FORECAST IN THE NEXT 24 HOURS...

THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS DEVELOPING
SITUATION AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS 
CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC113-021446-
/O.COR.KLSX.FL.W.0093.090502T0508Z-000000T0000Z/
/OMNM7.1.ER.090502T0508Z.090503T0600Z.000000T0000Z.NO/
946 AM CDT FRI MAY 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE CUIVRE RIVER AT OLD MONROE
* FROM TONIGHT UNTIL FURTHER NOTICE.
* THE LATEST ESTIMATED STAGE IS 21.9 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 24.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO RISE ABOVE FLOOD STAGE TONIGHT 
  AND CREST NEAR 26.4 FEET EARLY SUNDAY MORNING.
* IMPACT...AT 27.0 FEET...MODERATE FLOODING BEGINS.  THE RIGHT BANK 
  OVERFLOWS.
* IMPACT...AT 24.0 FEET...INITIAL FLOODING UPSTREAM.  MINOR FLOODING 
  BEGINS.
* IMPACT...AT 23.5 FEET...MINOR AGRICULTURAL LAND BEGINS TO FLOOD.

$$

MOC111-021445-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-090503T0800Z/
/EWMM7.1.ER.090501T0148Z.090501T1315Z.090502T0800Z.NO/
946 AM CDT FRI MAY 01 2009

...THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 8:30 AM FRIDAY THE STAGE WAS 12.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 12.7 FEET LATE THIS 
  MORNING AND SHOULD FALL BELOW FLOOD STAGE TONIGHT

$$

MOC111-021445-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-090503T0345Z/
/EWNM7.1.ER.090430T1928Z.090501T1600Z.090502T0345Z.NO/
946 AM CDT FRI MAY 01 2009

...THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL SATURDAY MORNING.
* AT 8:30 AM FRIDAY THE STAGE WAS 13.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CREST NEAR 13.7 FEET LATE THIS 
  MORNING BELOW FLOOD STAGE TONIGHT.
* IMPACT...AT 14.0 FEET...LEFT BANK OVERFLOW DEVELOPS AT THIS HEIGHT 
  TOWARD MONTICELLO.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/02  05/03  05/04  05/05  05/06

CUIVRE RIVER
  OLD MONROE        24   E21.9     24.8   26.4   25.9   25.5   25.2

MIDDLE FABIUS RIVER
  EWING             12   12.62     11.8    7.3    5.1    4.4    4.5

NORTH FABIUS RIVER
  EWING             11   13.41      9.5    8.1    6.6    5.7    5.3
000 
WGUS83 KLSX 020214
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
914 PM CDT FRI MAY 01 2009

..THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVER IN MISSOURI..
 
  
           MIDDLE FABIUS RIVER NEAR EWING 

           NORTH FABIUS RIVER NEAR EWING
 

PRECAUTIONARY/PREPAREDNESS ACTIONS...


THE NATIONAL WEATHER SERVICE WILL CONTINUE TO MONITOR THIS SITUATION
AND ISSUE FOLLOW UP STATEMENTS AS CONDITIONS OR FORECASTS CHANGE.

SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-030214-
/O.EXT.KLSX.FL.W.0092.000000T0000Z-090503T0900Z/
/EWMM7.1.ER.090501T0148Z.090501T1645Z.090502T0900Z.NO/
914 PM CDT FRI MAY 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM FRIDAY THE STAGE WAS 12.4 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE OVERNIGHT TONIGHT. 
  

$$

MOC111-030213-
/O.EXT.KLSX.FL.W.0091.000000T0000Z-090503T1134Z/
/EWNM7.1.ER.090430T1928Z.090501T2030Z.090502T1134Z.NO/
914 PM CDT FRI MAY 01 2009

THE FLOOD WARNING CONTINUES FOR
  THE NORTH FABIUS RIVER NEAR EWING
* UNTIL THE WARNING IS CANCELLED.
* AT 8:30 PM FRIDAY THE STAGE WAS 13.1 FEET. 
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.


$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/02  05/03  05/04  05/05  05/06

MIDDLE FABIUS RIVER
  EWING            12   12.38       7.4    5.1    4.5    4.5    4.3


NORTH FABIUS RIVER
  EWING            11   13.07       8.3    6.6    5.7    5.3    5.0
000 
WGUS83 KLSX 021359
FLSLSX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE ST LOUIS MO
859 AM CDT SAT MAY 02 2009

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN
MISSOURI...

 
  MIDDLE AND NORTH FABIUS RIVERS NEAR EWING


PRECAUTIONARY/PREPAREDNESS ACTIONS...


THIS WILL BE THE LAST STATEMENT FOR THIS EVENT.


SAFETY MESSAGE...NEVER DRIVE CARS...TRUCKS OR SPORT UTILITY VEHICLES 
THROUGH FLOODED AREAS.  THE WATER MAY BE TOO DEEP TO ALLOW FOR SAFE 
PASSAGE.

THIS PRODUCT ALONG WITH ADDITIONAL WEATHER AND STREAM INFORMATION IS 
AVAILABLE AT HTTP://WWW.CRH.NOAA.GOV/AHPS2/INDEX.PHP?WFO=LSX /LOWER 
CASE/

&&

MOC111-021429-
/O.CAN.KLSX.FL.W.0092.000000T0000Z-090503T0900Z/
/EWMM7.1.ER.090501T0148Z.090501T1645Z.090502T0525Z.NO/
859 AM CDT SAT MAY 02 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE MIDDLE FABIUS RIVER NEAR EWING.
* AT 8:30 AM SATURDAY THE STAGE WAS 9.9 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 12:30 AM SATURDAY.
* FLOOD STAGE IS 12.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 5 FEET 
  BY TUESDAY EVENING.

$$

MOC111-021429-
/O.CAN.KLSX.FL.W.0091.000000T0000Z-090503T1134Z/
/EWNM7.1.ER.090430T1928Z.090501T2030Z.090502T0930Z.NO/
859 AM CDT SAT MAY 02 2009

THE FLOOD WARNING IS CANCELLED FOR
  THE NORTH FABIUS RIVER NEAR EWING.
* AT 8:30 AM SATURDAY THE STAGE WAS 10.0 FEET. 
* THE RIVER FELL BELOW FLOOD STAGE AT 4:30 AM SATURDAY.
* FLOOD STAGE IS 11.0 FEET. 
* FORECAST...THE RIVER IS FORECAST TO CONTINUE FALLING TO NEAR 5 FEET 
  BY THURSDAY MORNING.

$$

&&
                   FLD  LATEST              7AM FORECAST
LOCATION           STG  OBS STG   05/03  05/04  05/05  05/06  05/07

MIDDLE FABIUS RIVER
  EWING             12    9.87      7.2    6.0    5.3    4.7    4.4

NORTH FABIUS RIVER
  EWING             11   10.04      8.0    6.6    5.7    5.3    5.0

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this river flood warning went out at Apr 30, 1:20 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Apr 30, 1:20 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
120 PM CDT THU APR 30 2009

.DISCUSSION...
/409 AM CDT THU APR 30 2009/

MCV THAT BROUGHT FLASH FLOODING ACROSS PORTIONS OF CENTRAL AND
NORTHEAST MO AND W CNTL IL HAS MOVED NE OF THE CWA EARLY THIS
MRNG. THIS SYS CONTINUES TO PROVIDE SHRA/TSRA ACROSS ERN PORTIONS
OF THE CWA WITH SHRA CONTINUES TO DEVELOP JUST NE OF THE METRO
AREA. HAVE THEREFORE KEPT FFA GOING THIS MRNG FOR MUCH OF THE CWA.

SPOTTY CONVECTION ACROSS ERN KS ALONG 850 MB FNT SHUD LIFT NE AND
SPREAD INTO ERN PORTIONS OF THE CWA LATE THIS MRNG INTO THE EARLY
AFTN HRS. BELIEVE BULK OF THE PRECIP WILL REMAIN ALONG SRN
PORTIONS OF THE CWA TDA...BUT WITH THE CDFNT APCHNG EXPECT
CONVECTION TO DEVELOP ALONG FNT THIS AFTN.

CDFNT IS EXPECTED TO PUSH THRU THE CWA TNGT. KEPT CHC TSRA ACROSS
SERN COUNTIES FRI MRNG TO ACCOUNT FOR TIMING DIFFERENCES AS
CONVECTION EXITS THE AREA. S/W IS PROGD TO BRUSH NRN MO FRI
AFTN/EVE. THE NAM PRINTS OUT A LOT OF QPF WITH THIS S/W WHICH
APPEARS TO BE OVERDONE FOR THIS TIME OF YEAR. GFS HAS A SIMILAR
SOLN...BUT HAVE LITTLE CONFIDENCE IN THIS SOLN AS IT APPEARS TO BE
DUE TO CONVECTIVE FEEDBACK. THE ECMWF AND LOCAL WRF MODELS HAVE A
SIMILAR SOLN WITH LITTLE IF ANY PRECIP ACROSS NRN MO WITH THIS
FEATURE. HAVE THEREFORE LOWERED POPS TO CHC FOR FRI AFTN ACROSS
NRN PORTIONS OF THE CWA...WHILE KEEPING LIKELIES FURTHER S TO
ACCOUNT FOR OVERRIDING PRECIP.

AS THE CDFNT THAT PUSHES S THRU THE CWA TDA BECOMES STATIONARY
ACROSS THE MO/AR BORDER...A NUMBER OF DISTURBANCES WILL TRAVEL
ALONG THIS BOUNDARY INTO EARLY NEXT WEEK WHEN THE ECMWF PROGS THIS
BNDY TO LIFT N AS A WRMFNT.

LOWERED TEMPS TDA AND TMW AS AMPLE CLD COVER SHUD HELP PREVENT
MUCH WARMING...ESP TMW AS THE CDFNT PASSES SWD. MADE LITTLE IF ANY
CHANGES FOR SAT AND BEYOND AS PREV FCST STILL LOOKS GOOD GIVEN
MODEL SOLNS.

TILLY

&&

.AVIATION...
/120 PM CDT THU APR 30 2009/

FOR THE 18Z TAFS...TWO MCV SYSTEMS ARE IN THE PROCESS OF MOVING
THRU AND THESE WILL BE OUR WX-MAKERS FOR THE NEXT 8HRS OR SO. MUCH
OF THE THUNDER THREAT HAS DIMINISHED FOR THE TIME BEING...BUT MAY
SEE ISOLD/WDLY SCT IMBEDDED CELLS DEVELOP LATER THIS AFTN AND CONT
THRU EARLY THIS EVENING. ONCE THESE SYSTEMS MOVE THRU...LOOK FOR
RESIDUAL LOW CLOUDS TO LINGER UNTIL THE CDFNT MOVES THRU...AND
EVEN THEN...FOR SEVERAL HRS AFTERWARDS. HI-END MVFR CIGS WILL BE
THE RULE FOR MOST AREAS DROPPING INTO IFR CAT BY LATER TONIGHT AND
THIS WILL CONT UNTIL FRIDAY MORNING. LOW CLOUDS TO CLEAR OUT OVER
THE NRN FA...BUT WILL LINGER INTO THE AFTERNOON FOR AREAS AROUND
KSTL AND FURTHER S. SW-W SFC WNDS WILL GRADUALLY VEER NW-N WITH
PASSAGE OF FRONT TONIGHT.

TES

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...FLASH FLOOD WATCH UNTIL 7 PM CDT THIS EVENING FOR BOONE-CALLAWAY-
     COLE-IRON-MADISON-MONITEAU-OSAGE-REYNOLDS.

IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Apr 30, 3:50 PM CDT, 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
350 PM CDT THU APR 30 2009

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-011245-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
350 PM CDT THU APR 30 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

THERE IS A CHANCE FOR THUNDERSTORMS TONIGHT ACROSS THE ENTIRE
AREA.

MODERATE TO MAJOR FLOODING CONTINUES ALONG PORTIONS OF THE
ILLINOIS RIVER...WITH MODERATE FLOODING ALONG PORTIONS OF THE
MISSOURI RIVER. PLEASE SEE THE APPROPRIATE FLOOD PRODUCTS FOR
FURTHER INFORMATION.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE CHANCE FOR THUNDERSTORMS CONTINUES FRIDAY THROUGH WEDNESDAY AS A
SERIES OF WEATHER DISTURBANCES TRACK THROUGH THE MID-MISSISSIPPI
VALLEY. THESE STORMS WILL BE CAPABLE OF PRODUCING LOCALLY HEAVY
RAINFALL. A FEW STRONG TO SEVERE THUNDERSTORMS WILL ALSO BE
POSSIBLE ON FRIDAY...MAINLY SOUTH OF INTERSTATE 70.

MODERATE TO MAJOR FLOODING IS FORECAST ALONG THE ILLINOIS...
MISSISSIPPI...AND MISSOURI RIVERS. PLEASE SEE THE APPROPRIATE
FLOOD PRODUCTS FOR FURTHER INFORMATION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

SIPPRELL

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 29, 9:44 PM CDTRiver Flood WarningLSXSaint Charles, Saint Louis6 days
Apr 29, 10:47 PM CDTAreal Flood AdvisoryLSXBoone, Callaway, Cole, Moniteau6 hr
Apr 29, 11:34 PM CDTFlash Flood WarningLSXAudrain, Monroe6 hr
Apr 30, 12:38 AM CDTFlash Flood WarningLSXBoone, Callaway, Cole, Moniteau5 hr
Apr 30, 1:10 AM CDTFlash Flood WarningLSXLewis, Marion, Ralls, Shelby6 hr
Apr 30, 1:58 AM CDTRiver Flood WarningLSXJefferson, Saint Louis27 days
Apr 30, 2:56 AM CDTRiver Flood WarningLSXLewis9 hr
Apr 30, 2:56 AM CDTRiver Flood WarningLSXMarion24 hr
Apr 30, 3:05 AM CDTRiver Flood WarningLSXMarion50 hr
Apr 30, 5:33 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Monroe6 hr
Apr 30, 6:59 AM CDTAreal Flood WarningLSXLewis, Marion, Pike, Ralls, Shelby5 hr
Apr 30, 9:13 AM CDTRiver Flood WarningLSXCole28 hr
Apr 30, 11:30 AM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Cole, Marion, Moniteau and 4 more6 hr
Apr 30, 2:40 PM CDTRiver Flood WarningLSXLewis5 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXMarion4 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXMarion69 hr
Apr 30, 2:40 PM CDTRiver Flood WarningLSXMarion9 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXRalls6 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXPike10 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXLincoln10 days
Apr 30, 2:40 PM CDTRiver Flood WarningLSXSaint Louis, City of Saint Louis7 days
Apr 30, 5:13 PM CDTAreal Flood WarningLSXAudrain, Boone, Callaway, Marion, Monroe, Shelby12 hr

Nearby

River Flood Warnings in Missouri, 2009Every river flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.